Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JeffS

Need Help W/ Red Marks/persistent Acne

Recommended Posts

Posted

Hi. I was on benzaclin, differin, and pills (something like doxy) for about 9 months now. Really cleared me up, doctor took me off pills and things go ok, but get some pimples here and there, but nbd. I go back she give doxy. I did take doxy, stop when I see more pimple come, and go again, and stop. However , in past 2-3 weeks I have been breaking out. I get sometimes pimples ,not sure if nodule, on my cheeks and side of face. Couple at a time. I dont pop them, I let them run their course but they leave annoying red mark and my skin is now getting worse from being almost fully clear a couple month ago. Really kills confidence like crazy. Doctor was going to put me on tane but I declined because thats when I was very clear. I believe now my problems stem from me playing around from taking doxy. If I take doxy, and I break out, doesn't that just mess skin up even more with redmark? Im so tired of this problem. Have suffered all middle school with acne up until the end of last year when I decided to see derm (5 years of not treated) what can I do now? I have had probably 20 new pimples in past 2 weeks and they leave redmarks. should i just suck it up and go back on full regimen with benzaclin, differin, and doxy? I was really hoping to be able to deal with marks naturally. Picture might be bad quality. I can take better if need be

post-464401-0-16807100-1429421292_thumb.

post-464401-0-03795600-1429421312_thumb.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×